# SDR DALA2025060904372

- Difficulty date: June 6, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 74,801 hours, 28,304 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1009034) AFT GALLEY CTR R/H MOUNT HAS EVIDENCE OF CORROSION. REMOVED AND REPLACED AFT GALLEY CTR R/H ,MOUNT IAW B737 SRM 51-40-02.
